Alert archive / Texas / Coastal Flood Statements in 2015

Coastal Flood Statement 2, NWS Brownsville, TX

February 28, 2015Kenedy County, Texas

NWS Brownsville, TX issued this coastal flood statement at Feb 28, 2015, 12:27 PM CST for Kenedy County, Texas. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2015, 12:27 PM CST (18:27 UTC)
Expired
Mar 1, 2015, 6:00 PM CST
In force
30 hr
Issued by
NWS Brownsville, TX

County Kenedy County, TX

The radar

The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
416 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
723 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WHUS44 KBRO 281827
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1227 PM CST SAT FEB 28 2015

...MINOR TIDAL OVERWASH AT AREA BEACHES THIS AFTERNOON...

.A PERSISTENT HIGH LONG PERIOD EASTERLY SWELL TRAIN IS COMBINING
WITH A BUILDING HIGH TIDE THAT OCCURS AT 230 PM TO PRODUCE MINOR
OVERWASH OF THE SURF ALONG AREA BEACHES. 

TXZ251-256-257-010000-
/O.NEW.KBRO.CF.S.0002.150228T1827Z-150302T0000Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
1227 PM CST SAT FEB 28 2015

...HIGH WATER ALONG AREA BEACHES THIS AFTERNOON...

* COASTAL FLOODING...MINOR OVERWASH WITH SURF APPROACHING  THE
  BASE OF THE SAND DUNES.

* TIMING...THIS AFTERNOON UNTIL SUNSET WITH WORSE CONDITIONS
  BETWEEN 1 AND 4 PM. 

* IMPACTS...DRIVING AND WALKING ALONG THE BEACH MAY BE DIFFICULT
  AS THE WATER LEVEL FROM THE TIDES RISE. DRIVING IS DISCOURAGED
  AND DAMAGE TO A VEHICLE IS POSSIBLE WITH THE HIGHER SURF. 

$$
2 follow-up statements
997 
WHUS44 KBRO 010018
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
618 PM CST SAT FEB 28 2015

...MINOR TIDAL OVERWASH AT AREA BEACHES THIS AFTERNOON...

.WHILE TIDES HAVE BEGUN TO DECREASE AFTER HIGH TIDE EARLIER THIS
AFTERNOON...A PERSISTENT LONG PERIOD EASTERLY SWELL WILL CONTINUE
TO PRODUCE MINOR OVERWASH ALONG THE SOUTH PADRE ISLAND BEACHES
INTO THE DAY TOMORROW.

TXZ251-256-257-010900-
/O.CON.KBRO.CF.S.0002.000000T0000Z-150302T0000Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
618 PM CST SAT FEB 28 2015

...HIGH WATER CONTINUES THROUGH TONIGHT...

* COASTAL FLOODING...MINOR OVERWASH WITH SURF APPROACHING THE 
  BASE OF THE SAND DUNES. 

* TIMING...CONTINUING THIS EVENING AND INTO THE DAY TOMORROW.

* IMPACTS...DRIVING AND WALKING ALONG THE BEACH MAY BE DIFFICULT 
  AS THE WATER LEVEL FROM THE TIDES RISE. DRIVING IS DISCOURAGED 
  AND DAMAGE TO A VEHICLE IS POSSIBLE WITH THE HIGHER SURF. 

$$
155 
WHUS44 KBRO 010946
CFWBRO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 AM CST SUN MAR 1 2015

...MINOR TIDAL OVERWASH AT AREA BEACHES THROUGH THIS AFTERNOON...

..A PERSISTENT LONG PERIOD EASTERLY SWELL WILL CONTINUE TO
PRODUCE MINOR OVERWASH ALONG THE SOUTH PADRE ISLAND BEACHES
THROUGH THIS AFTERNOON OR EVENING.

TXZ251-256-257-012100-
/O.CON.KBRO.CF.S.0002.000000T0000Z-150302T0000Z/
KENEDY-COASTAL WILLACY-COASTAL CAMERON-
346 AM CST SUN MAR 1 2015

...INCOMING SWELL WILL CONTRIBUTE MINOR BEACH OVERWASH TODAY...

* COASTAL FLOODING...MINOR OVERWASH WITH SURF APPROACHING THE 
  BASE OF THE SAND DUNES. 

* TIMING...THROUGH HIGH TIDE THIS AFTERNOON.

* IMPACTS...DRIVING AND WALKING ALONG THE BEACH MAY BE DIFFICULT 
  AS THE WATER LEVEL FROM THE TIDES RISE. DRIVING IS DISCOURAGED 
  AND DAMAGE TO A VEHICLE IS POSSIBLE WITH THE HIGHER SURF. 

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at Feb 28, 11:48 AM CST, 39 minutes earlier.

Area forecast discussion, Feb 28, 11:48 AM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1148 AM CST SAT FEB 28 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...LIFR CONDITIONS ARE ONGOING WITH LOW CIGS AND VISIBILITY.
SLOW IMPROVEMENT SHOULD OCCUR TODAY TO LOWER END MVFR WITH OVC SKIES
AND LIGHT DRIZZLE WITH A NORTH TO NORTHWEST WIND. FOG WILL REDEVELOP
TONIGHT AS THE LOW CIGS AND COOLER AIR REMAINS IN PLACE. THE COASTAL
TROUGH WILL AID FOR THIS CONDITIONS TO PREVAIL AND THE MODELS SUGGEST
A POSSIBILITY THAT IT MAY STAY IN THE AREA INTO TOMORROW KEEPING THE
LOW CIGS INTO SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 903 AM CST SAT FEB 28 2015/

DISCUSSION...SOME CHANGES WERE DONE TO THE HIGH TEMPERATURES AND
POPS FOR TODAY AS THE SOUTHWESTERLY FLOW ALOFT AND THE CURRENT
LOCATION OF THE COASTAL LOW IS MAINTAINING A LIGHT N TO NW FLOW
ACROSS THE CWA TODAY. CAA INTO THE AREA WITH THE LOW LEVEL CLOUD
DEVELOPING WILL KEEP TEMPERATURES IN THE MID TO UPPER 50S CLOSER
TO THE COAST AND UPPER 40S TOWARDS THE NORTHWESTERN COUNTIES.
LOWER POPS FOR TODAY AS THE COASTAL TROUGH IS FURTHER NORTH THAN
EXPECTED KEEPING THE SHOWER ACTIVITY TO THE EAST SIDE OVER THE
GULF WATERS.

PREV DISCUSSION... /ISSUED 559 AM CST SAT FEB 28 2015/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION....LIFR CONDITIONS ARE ONGOING THIS MORNING DUE TO BOTH
LOW CEILINGS AND LOW VISIBILITY. SLOW IMPROVEMENT SHOULD OCCUR
TODAY...BUT NOT EXPECTING BETTER THAN MVFR WITH OVC SKIES AND LIGHT
TO MODERATE NORTHWEST WINDS. RESTRICTIVE FOG AND LOW CLOUDS WILL
BE POSSIBLE AGAIN TONIGHT. THE COASTAL TROUGH AIDING IN THE
SUPPORT OF THESE CONDITIONS WILL EVENTUALLY MOVE NORTHEAST AND
OUT OF THE AREA LATER TODAY...BRINGING IMPROVING CONDITIONS ON
SUNDAY.

PREV DISCUSSION... /ISSUED 409 AM CST SAT FEB 28 2015/

LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
A MID WEEK WARM UP LOOKS TO GIVE WAY TO WINTERS BIGGEST PUNCH YET
THROUGH MIDWEEK.

AT THE ONSET OF THE LONG TERM PERIOD ANOTHER UPPER TROUGH WILL BE
DIGGING INTO THE SOUTHWESTERN UNITED STATES AS WEAK UPPER RIDGING
FORMS UP OVER THE CENTRAL CONUS. THE SOUTHWESTERN US TROUGH WILL
CONTINUE TO AMPLIFY THROUGH THE DAY ON MONDAY HELPING SOUTHWESTERLY
700MB...SOUTHERLY 850MB AND SOUTHEASTERLY SFC FLOW DEVELOP OVER DEEP
SOUTH TEXAS. THIS SHOULD COMBINE WITH A WEAKLY CONVERGENT/NEUTRAL
UPPER AIR PATTERN TO PRODUCE RELATIVELY DRY CONDITIONS ABOVE A LAYER
OF NEAR SFC MOISTURE. AS A RESULT...EXPECTING A SOMEWHAT BREEZY AND
WARM DAY MONDAY WITH LITTLE IN THE WAY OF PRECIP CHANCES. GFS/ECMWF
DO SHOW A LITTLE BIT OF QPF ACROSS THE NORTHERN THIRD OF THE CWA BUT
THIS APPEARS TO BE THE RESULT OF A STALLED/STATIONARY FRONTAL
BOUNDARY. AMID STRENGTHENING SOUTHERLY FLOW DON'T EXPECT THAT
FEATURE WILL MAKE IT AND THE PRECIP APPEARS TO BE OF THE
OVERRUNNING VARIETY WHICH WOULD REQUIRE THE BOUNDARY TO ACTUALLY
MOVE THROUGH SO KEPT THE FORECAST DRY.

BY TUESDAY MORNING A LARGE POSITIVELY TILTED UPPER TROUGH WILL BE
SITUATED FROM SEVERAL HUNDRED MILES SOUTHWEST OF SAN DIEGO...TO
CENTRAL CANADA WITH A STRONG JET MAXIMUM TO THE EAST OVER THE
CENTRAL PLAINS UP THROUGH THE GREAT LAKES REGION. THIS RESULTS IN
LEE TROUGHING EAST OF THE SIERRA MADRES AND A RELATIVELY STRONG
CYCLONE...ESPECIALLY AT 850MB...DEVELOPING IN THE FRONT RANGE OF THE
ROCKIES. THIS WILL COMBINE WITH LOW LEVEL RIDGING OVER THE
SOUTHEASTERN US AND OUR LOCAL SST/LAND THERMAL GRADIENT TO PRODUCE A
RATHER WINDY DAY. NEW FORECAST IS CLOSE TO THE PREVIOUS WITH WIND
GUSTS OF 30 TO 35 MPH ACROSS THE EASTERN HALF OF THE AREA. SOME
MIXING OF AIR FROM DRY DOWNSLOPING 850/925MB SOUTHWESTERLIES WILL
PROBABLY OCCUR AND CONTINUED TO CARRY PRETTY HOT TEMPERATURES ON
TUESDAY WITH HIGHS IN THE LOWER 90S FROM MCALLEN WESTWARD ALONG THE
RIO GRANDE. INCREASING RIDGING OVER THE PACIFIC NORTHWEST
STRENGTHENS JET ENERGY BEHIND OUR PARENT TROUGH THROUGH THE NIGHT
TUESDAY NUDGING IT EASTWARD AND BROAD SURFACE TROUGHING BEGINS TO
DEVELOP THROUGH TUESDAY NIGHT INTO WEDNESDAY MORNING. THAT WILL
PROBABLY RESULT IN RELATIVELY LIGHT WIND SPEEDS THROUGH THE MORNING
WEDNESDAY. DESPITE THE PRESENCE OF SOME SURFACE CONVERGENCE AND
MOISTURE THE PREVIOUS DAYS WINDS WILL HAVE RESULTED IN A STRONG
RESIDUAL CAP AND KEPT THE FORECAST DRY THROUGH WEDNESDAY MORNING.

THE HEADLINER FOR THE NEXT WEEK ARRIVES WEDNESDAY AFTERNOON/EVENING.
AS RIDGING INCREASES OVER THE PACIFIC NORTHWEST...MORE STRONGLY THAN
I RECALL SEEING SO FAR THIS WINTER...IT INCREASES SURFACE HIGH
PRESSURE OVER THE PLAINS WHICH WORKS WITH COLD AIR DAMMING TO SEND A
PARTICULARLY PRONOUNCED COLD FRONT THROUGH THE AREA. AS THE FRONT
ARRIVES THE UPPER TROUGH WILL STILL BE TO OUR WEST AND WE WILL BE IN
A MODESTLY DIVERGENT RIGHT REAR QUADRANT OF THE LEADING JET MAX.
THIS SHOULD PROVIDE A LITTLE MORE FAVORABLE ENVIRONMENT FOR PRECIP
THAN THE LAST FEW ARCTIC FRONTS HAVE PROVIDED ALTHOUGH THE BEST
FORCING WILL PRETTY CLEARLY BE WELL TO THE NORTHEAST SO DID NOT GET
TOO CARRIED AWAY ON POPS. THERE WILL HOWEVER BE ABOUT A 36 HOUR
PERIOD WHERE AT LEAST SOME RAIN/PRECIP WILL BE POSSIBLE...ESPECIALLY
CLOSE TO THE COAST DUE TO THE FRONT...UPPER TROUGH...AND RESIDUAL
COASTAL TROUGHING.

THE MAIN IMPACT WITH THIS FRONT WILL BE THE SHARP TEMPERATURE
CHANGE. THIS FRONTS SOURCE AIRMASS IS ARCTIC IN NATURE AND WE HAVE A
LITTLE MORE DIRECT TRAJECTORY OF THE COLDEST AIR THAN WE HAVE SEEN
SO FAR THIS WINTER. THE 00Z MEX TOOK A NOTICEABLE NOSE DIVE ON
TEMPERATURES AND I SEE LITTLE REASON TO ARGUE SIGNIFICANTLY WITH IT
AND WOULD NOT BE TOO SURPRISED IF THE NEW FORECAST IS STILL A LITTLE
TOO WARM. TIMING IS ANOTHER CHALLENGE AS THESE ARCTIC AIR MASSES
BEING MOVED BY COLD AIR DAMMING PROCESSES USUALLY MOVE FASTER THAN
GLOBAL MODEL GUIDANCE SUGGESTS...ESPECIALLY WHEN WE WILL HAVE BROAD
TROUGHING IN PLACE ALREADY. SPED THE FRONTAL PASSAGE UP A FEW HOURS
FROM THE GFS/DGEX. THIS RESULTS IN HIGHS IN THE LOW TO MID 80S
WEDNESDAY GIVING WAY TO LOWS IN THE MID TO UPPER 30S
RANCHLANDS/LOWER 40S VALLEY. A PERIOD OF STRONG AND GUSTY NORTH
WINDS WILL MAKE WIND CHILLS BITTERLY COLD THROUGH WEDNESDAY NIGHT AND
THURSDAY MORNING AS WELL. WITH THE WEDGE OF COLD AIR IN PLACE ON
THURSDAY AND RELATIVELY MOIST SOUTHWESTERLIES OVERRUNNING THE
SHALLOW ARCTIC AIRMASS EXPECT WE WILL STAY CLOUDY AND COLD ALL DAY
THURSDAY AS WELL WITH STRONG COLD ADVECTION CONTINUING INTO THE DAY
AMID RAIN AND DRIZZLE. WIND SPEEDS ARE FORECAST TO KEEP UP THROUGH
THE OVERNIGHT THURSDAY WITH CLOUD COVER PERSISTING AND THIS MAY SAVE
THE AREA FROM A FREEZE BUT THIS WILL NEED TO BE WATCHED CLOSELY.
GFS/ECMWF/GFS ENSEMBLE MEAN MEMBERS ARE IN PRETTY GOOD
AGREEMENT...ESPECIALLY ON SYNOPTIC DETAILS AND CONFIDENCE IN THE
OVERALL BIG PICTURE IS FAIRLY HIGH.

WITH MODERATE WEST SOUTHWESTERLY FLOW CONTINUING IN THE ECMWF/GFS
EXPECT THAT SOME FORM OF RESIDUAL COASTAL TROUGHING WILL CONTINUE
INTO FRIDAY AND KEPT TEMPS A LITTLE COOLER THAN GUIDANCE CONSENSUS
WITH A SLIGHT CHANCE OF RAIN AND SPRINKLES HUGGING THE COAST. WARMED
THE HIGHS UP A LITTLE SATURDAY BUT MAY BE TOO OPTIMISTIC WITH
ANOTHER UPPER LEVEL LOW APPROACHING IN GFS/ECMWF GUIDANCE...THE
COASTAL TROUGHING WILL PROBABLY CONTINUE THROUGH THAT PERIOD. /68-
JGG/

MARINE...
NOW THROUGH SUNDAY...STRONG HIGH PRESSURE CENTERED OVER THE CENTRAL
PLAINS WILL CONTINUE TO EXTEND ITS INFLUENCE SOUTH TO THE NORTH GULF
OF MEXICO WHERE A LONG FETCH OF STRONG EASTERLY WINDS WILL GENERATE
SWELLS AND HIGHER LOCAL WAVE HEIGHTS OF UP TO NINE FEET. A COASTAL
TROUGH WILL DISRUPT THE OFFSHORE WIND REGIME NEARER THE LOWER TEXAS
COAST...PRODUCING STRONG SOUTHEAST WINDS. A SMALL CRAFT ADVISORY FOR
THE GULF ZONES HAS BEEN EXTENDED THROUGH TODAY...AND MAY NEED TO BE
FURTHER EXTENDED THROUGH AT LEAST A PORTION OF TONIGHT...BUT WINDS
WILL WEAKEN LATER TONIGHT AS THE HIGH PRESSURE AREA SHIFTS EAST AND
THE LOCAL PRESSURE GRADIENT RELAXES. BY SUNDAY WINDS SHOULD BE LIGHT
SOUTHEAST WITH LOWERING SEAS AND THE DISCONTINUATION OF SMALL CRAFT
ADVISORY CONDITIONS.

SUNDAY NIGHT THROUGH WEDNESDAY... MODERATE EAST SOUTHEASTERLY WINDS
ARE EXPECTED ON SUNDAY NIGHT AND MONDAY WITH MODERATE SEAS.
CONDITIONS DETERIORATE MONDAY NIGHT INTO TUESDAY AS STRONG SOUTHEAST
WINDS DEVELOP WHICH WILL LEAD TO ROUGHENING SEAS. CONDITIONS WILL
LIKELY AT LEAST APPROACH SMALL CRAFT ADVISORY LEVELS ON ALL WATERS
BEFORE BRIEFLY BECOMING LIGHTER LATE TUESDAY INTO WEDNESDAY. A
STRONG COLD FRONT WILL SWEEP ACROSS THE COAST AROUND WEDNESDAY
AFTERNOON/EVENING PRODUCING VERY STRONG WINDS AND ROUGH SEAS. GALE
CONDITIONS ARE POSSIBLE ON ALL WATERS WITH SEAS BECOMING VERY
ROUGH.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

67/61
Hazardous weather outlook, Feb 28, 4:55 AM CST, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
455 AM CST SAT FEB 28 2015

TXZ248>257-011100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
455 AM CST SAT FEB 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THE OUTLOOK.

TURNING MUCH COLDER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...
INTRODUCING THE POSSIBILITY OF A WIND CHILL ADVISORY EACH NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-011100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
455 AM CST SAT FEB 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON THE GULF DUE TO
ELEVATED WAVE HEIGHTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP WEDNESDAY BEHIND A
STRONG COLD FRONT...WITH GALES POSSIBLE WEDNESDAY EVENING THROUGH
THURSDAY. MARINE CONDITIONS WILL IMPROVE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Coastal Flood Statements in Texas, 2015Every coastal flood statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.